# SDR 95ZZZX3238

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9960P
- Make and model: Piper PA-36-285
- Aircraft serial: 367560071
- System (JASC): 7120 · Engine Mount Section
- Part: Tubing Cluster
- Condition: Cracked
- Location: Eng Mount Top
- Part time: 4,550 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBING WAS CRACKED AFT OF FIREWALL.  AT ENGINE MOUNT ATTACH POINTS, GUSSETS WERE INSTALLED PER AD 79-12-09 BEFORE CRACKS WERE FOUND.  REMOVED HOPPER FOR WELDING AND FOUND CRACK 2 INCHES LONG ON TOP OF TUBING CLUSTER LT SIDE.
